# SDR CALA2025122912504

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N38446
- Make and model: Boeing 737924ER
- Aircraft serial: 31661
- Aircraft time: 43,273 hours, 15,943 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN CABIN DOOR LIGHT ILLUMINATED ON TAXI REF FIM 52-10 TASK 801. UPON ARRIVAL PSEU SENSOR I/O MONITOR CHECK SHOWED S199 SENSOR AS TGT FAR WITH DOOR CLOSED. PERFORMED SENSOR ADJUSTMENT REF AMM TASK 52-71-11-820-801. SENSOR IS NOW WITHIN LIMITS. OPS CHECK GOOD.
